# SDR BAQA20050011

- Difficulty date: December 28, 2006
- Submitted: December 31, 2006
- Operation: Air carrier
- Aircraft: N135TG
- Make and model: Urocop EC135T1
- Aircraft serial: 0298
- Aircraft time: 2,386 hours, 6,007 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: L533M1022205
- Condition: Cracked
- Location: Zone 200
- Part time: 2,386 hours, 6,007 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACKED FRAME 5A WAS DISCOVERED DURING INSPECTION.
